# SDR IXXA9700097

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND THE AFT PRESSURE BULKHEAD LEFT SUPPORT FITTING CRACKED ABOVE THE THIRD STIFFENER.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION OF NEW FITTING IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 51-1-21, 51-1-0 AND 51-1-8.
